MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by the bsc sales representative.The healthcare facility is: (b)(6) hospital.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was attempted to be used during an esophageal stricture dilation in the esophagus procedure to treat postoperative esophageal stricture performed on an unknown date.During the procedure, the product was used as usual; however, the gauge did not rise.The procedure was completed with another alliance ii inflation syringe.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h2 (additional information): block e1 (initial reporter last name, initial reporter facility name, initial reporter address, initial reporter city, initial reporter state, initial reporter country, initial reporter zip/post code, initial reporter phone number, and initial reporter fax number) have been updated.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block e1: this event was reported by the distributor.The healthcare facility is: (b)(6).Phone number:(b)(6).Fax number: (b)(6).Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block h11: investigation results the returned alliance ii inflation syringe was analyzed, and a visual inspection found no damages to the device.Functional inspection was performed, the syringe was connected to an alliance inflation system, filled with water, and pressurized to 10 atm for 30 seconds.It read accurately without any issue.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of gauge reading inaccurate was not confirmed.The results of the analysis performed on the returned device found that the device can be pressurized to 10 atm for 30 seconds, it read accurately without any problem.Therefore, the most probable root cause is no problem detected.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23000775
Report Number3005099803-2025-04574
Device Sequence Number9413928
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)270325(10)36144619
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryJA
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550601
Device Catalogue Number5060-05
Device Lot Number0036144619
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/16/2025
11/04/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/06/2025
11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown